タケダ健康サイト

サイト内検索

Category 2 OTC medicines

ANETON SEKIDOME Z EKI
アネトンせき止めZ液

CHARACTERISTICS

ANETON SEKIDOME Z EKI relieves cough due to a variety of causes, and allows phlegm to be easily removed. It is a liquid with a refreshing lemon tea flavor.

INDICATIONS

Cough, phlegm

DOSAGE AND DIRECTIONS

Take the following amount of medicine according to the age.

Age One dose Daily dose  
Adult (15 years or over) 10mL 3 times This medicine can be taken up to 6 times a day, at intervals of about 4 hours.
11 to under 15 years of age 6.5mL
8 to under 11 years of age 5mL
5 to under 8 years of age 3.3mL
3 to under 5 years of age 2.5mL
1 to under 3 years of age 2mL
3 months to under 1 year of age 1mL
Under 3 months of age Do not take.

Precautions regarding dosage and directions

  1. Please follow the recommended dosage and directions.
  2. Children are permitted to take this medicine only under the direction and supervision of a parent or other responsible adult.
  3. In the case of infants under 2 years of age, try to take him/her to a physician first.
    Infants should be given this medicine only if unavoidable.

INGREDIENTS AND CONTENTS

ANETON SEKIDOME Z EKI is a light brown clear liquid; the ingredients and contents in a daily dose for adults (60 mL), and the main actions of the ingredients are as follows:

INGREDIENTS CONTENTS ACTIONS
Codeine phosphate hydrate (codeine phosphate) 50mg Acts on the cough center and is highly effective in relieving cough
dl-methylephedrine hydrochloride 75mg Relieves cough by dilating the bronchi and suppressing bronchospasm
Lysozyme hydrochloride 60mg
(potency)
Dissolves sticky phlegm in the throat and makes expectoration easier
Chlorpheniramine maleate 12mg A type of antihistaminic agent, effective for cough caused by allergies
Anhydrous caffeine 60mg Relieves headache and a feeling of discomfort, and suppresses sleepiness
Senega liquid extract 1500mg Promotes secretion of airway mucus, makes phlegm thin, and makes expectoration easier

As inactive ingredients, this medicine contains sodium citrate, citric acid, sodium benzoate, methylparaben, propylene glycol, glycerin, D-sorbitol, caramel, flavor, ethanol, and pH-adjusting agents.

Precautions regarding ingredients and contents

Test results for diabetes may be affected after taking this medicine.

PRECAUTIONS FOR USE

What you should NOT do

If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.

  1. The following persons should not take this medicine:
    Persons who have had allergies to this medicine, ingredients of this medicine, or chicken eggs
  2. Do not use any of the following medicines while you take this medicine:
    Other cough and expectorant drugs, cold medicines, sedating drugs, oral remedies containing an antihistamine agent (such as oral remedies for rhinitis, motion sickness drugs, and medicines for allergies), etc.
  3. Do not operate vehicles or machines after taking this medicine.
    (Sleepiness, etc. may appear.)
  4. Do not take this medicine if breastfeeding. Stop breastfeeding if taking this medicine.
  5. Do not overdose or take this medicine regularly for long periods.
    (Malaise, lethargy, etc. may appear.)

Who should seek consultation

  1. The following persons should consult a physician, pharmacist, or registered salesperson* before taking this medicine:
    1. Persons under treatment by a physician
    2. Women who are or may be pregnant
    3. Infants. (There have been reports of shock [anaphylaxis] in infants on taking lysozyme chloride contained in this medicine for the first time.)
    4. Elderly persons
    5. Persons who have had allergies to medicines or something
    6. Persons who have suffered from the following symptoms:
      High fever, dysuria
    7. Persons diagnosed with the following conditions:
      Heart disease, hypertension, diabetes, glaucoma, thyroid dysfunction
  2. Stop taking this medicine immediately and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching
    Digestive organs Nausea, vomiting, loss of appetite
    Neuropsychiatric system Dizziness
    Urinary organs Dysuria

    In rare cases, serious symptoms might occur. In such a case, immediately consult a physician.

    Names of symptoms Symptoms
    Shock
    (Anaphylaxis)
    Symptoms such as itching of the skin, urticaria, hoarseness, sneezing, itching of the throat, breathing difficulties, palpitations, and clouded consciousness will appear immediately after taking the medicine.
    Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis Symptoms such as high fever, hyperemia of the eyes, eye discharge, ulceration of the lips, sore throat, and rashes and redness of a large area of the skin persist or suddenly worsen.
    Hypoplastic anemia Symptoms such as bruising, nose bleeding, bleeding gums, fever, pale skin or membranes, feeling of fatigue, palpitations, shortness of breath, feeling ill, dizziness, and blood in urine will appear.
    Agranulocytosis Symptoms such as sudden high fever, chills, and sore throat will appear.
  3. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Constipation, dry mouth, sleepiness
  4. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine five to six times. Take this leaflet with you.

*Registered salesperson: person who has the license to sell OTC medicines except Category 1.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Keep the bottle tightly closed and store it in a cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. To prevent improper use or loss of quality, do not transfer the medicine to another container.
  4. Do not take this medicine after the expiration date (indicated on the outer box and bottle.)

PACKAGE